1 - 10 of 16 articles
This paper deals with the mathematical modelling of confinement of paralic ecosystems. It is based on the recent paper (Frénod and Goubert in Ecol. Model. 200(1–2):139–148, 2007) that presents a modelling procedure in order to compute the confinement field of a lagoon.
In this paper we give a simple, but high order and rapid convergence method for computing the Cauchy principal value integrals of the form
and its error bounds, where f(x) is a given smooth function, ω∈R
+ may be large and −1<τ<1. The proposed...
Stability of stationary solutions of parabolic equations is conventionally studied by linear stability analysis, Lyapunov functions or lower and upper functions. We discuss here another approach based on differential inequalities written for the L
2 norm of the solution. This method is...
We consider the Cauchy problem for the incompressible Navier-Stokes equations in R
3, and provide two new regularity criteria involving only two entries of the Jacobian matrix of the velocity field.
We establish one-to-one transformations and self-maps between nonlinear diffusion equations in nonhomogeneous media, where the density function is given by a power. We use these transformations to deduce new interesting self-similar, radially symmetric solutions of the equations. In particular,...
In this paper we prove that, under certain conditions, a strong law of large numbers holds for a class of superdiffusions X corresponding to the evolution equation ∂
) on a domain of finite Lebesgue measure in ℝ
, where L is the generator of the underlying...
We establish some regularity criteria for the incompressible Navier-Stokes equations in a bounded three-dimensional domain concerning the quotients of the pressure, the velocity field and the pressure gradient.
We study the distribution and various properties of exponential functionals of hypergeometric Lévy processes. We derive an explicit formula for the Mellin transform of the exponential functional and give both convergent and asymptotic series expansions of its probability density function. As...
We give a direct proof of well-posedness of solutions to general selection-mutation and structured population models with measures as initial data. This is motivated by the fact that some stationary states of these models are measures and not L
1 functions, so the measures are a more natural...
This paper investigates the problem of adaptive finite-time stabilization of nonlinearly parameterized nonholonomic systems. By skilly using the parameter separation, input-state-scaling, and adding a power integrator techniques, an adaptive state feedback controller is obtained. Based on...
Read and print from thousands of top scholarly journals.
Already have an account? Log in
Bookmark this article. You can see your Bookmarks on your DeepDyve Library.
To save an article, log in first, or sign up for a DeepDyve account if you don’t already have one.
Sign Up Log In
To subscribe to email alerts, please log in first, or sign up for a DeepDyve account if you don’t already have one.
To get new article updates from a journal on your personalized homepage, please log in first, or sign up for a DeepDyve account if you don’t already have one.